# SDR SWIA201024034

- Difficulty date: April 13, 2010
- Submitted: April 18, 2010
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 18,218 hours, 15,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING CABIN LIGHT INOP AT ROW 13.  (FLT 5814)  RELAMPED CEILING LIGHT.
